# SDR GTIA030021

- Difficulty date: January 10, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1253 - AIRFOIL DE-ICE ON LEFT AND RIGHT ICE PROTECTION LOW LIGHTS STAY ON 90 PERCENT OFF TIME, FLT IDEL LIGHT STAYS ON 100 PERCENT OF THE TIME MAX SUPPLY PRESSURE 7 LBS.  BOTH SIDES CABIN PRESSURE FLOW LIGHT COMES ON.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
